# SDR FDEA201007302742

- Difficulty date: July 30, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827157
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLANGE OF MAIN CABIN FLOORBEAM AT BS 720, BL0 TO LBL 35.  CUT OUT 2 EACH DAMAGED AREAS DIMS 1.75" X .9" EACH, FABRICATED TWO ANGLES USING   7075-O .071 DIMS 34.25" X 2.75" AND 29 5/8" X 2.5", HEAT TREATED ANGLES FROM 7075-O TO T6   CONDITION IAW FASI ENG REPORT 2-37153-801 REV A. FABRICATED 2 FILLERS USING 7075T-  6 .125 DIMS 1.75" X .9" EACH AND INSTALLED ALL REPAIR PARTS IAW SRM 53-10-8 AND 51-30-2.
